MAUDE Adverse Event Report: MEDI-TATE LTD. iTind, with snare, sterile; WA2ITA00

MEDI-TATE LTD. iTind, with snare, sterile; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from the physician, a 13/15 fr access sheath had been planned for the removal procedure; however, only a 12/14 fr sheath was available.During the office removal procedure, the device could not be retrieved using the available sheath.Assistance was requested from two experienced physicians.During a subsequent retrieval attempt, the device suture broke near the tip of the penis.An attempt to attach an additional suture was unsuccessful.The patient was admitted to the hospital and underwent operative retrieval under general anesthesia the following day.The urethral stricture was dilated to allow insertion of a rigid 19 fr cystoscope.The remaining suture was captured using a basket and threaded through the cystoscope; however, the suture broke again during withdrawal.According to the physician, the device had been pulled into the cystoscope but significant resistance was encountered.Ultrasound examination reportedly demonstrated that the device had engaged a portion of the bladder wall.The device was released back into the bladder and was subsequently removed intact using alternative endoscopic instruments through the 19 fr cystoscope.No device components remained in the patient.

Brand Name
iTind, with snare, sterile
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key50056816
Report Number2429304-2026-00103
Device Sequence Number9211442
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2026
Event Location Hospital
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Date Report Sent to FDA07/28/2026